# SDR DALA2025012400586

- Difficulty date: January 23, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 FINDING CRACK SUPPORT WEB BELLY FAIRING STRUCTURE AT FR52 LH SIDE LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 623195-14. (0775586)
